MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOTAL KNEE CKHA-LF

Medline Industries, LP MEDLINE; TOTAL KNEE CKHA-LF
Catalog Number DYNJ41756G
Medical Device Problem Codes Material Perforation (2205); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there was a tear in the drape upon opening- the drape was unable to be used".
 
Additional Manufacturer Narrative
The customer reported there was a tear in the drape upon opening and the drape was unable to be used; the issue did not occur during use and no injury occurred.A photo and a sample were received for investigation, and the sample received consisted of the pack insert, pouch, and back table cover; examination of the pouch showed no damage.A large tear was observed in the back table cover, confirming the issue reported by the account.The back table cover was found to be torn and perforated, consistent with contact with an external source, and the investigation is unable to determine at what point during production, transit, or storage the damage occurred; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOTAL KNEE CKHA-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50734589
Report Number1417592-2026-37045
Device Sequence Number10661991
Product Code OJH
UDI-Device Identifier10888277776807
UDI-Public10888277776807
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ41756G
Device Lot Number25IBT455
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown